# SDR SWIA2021091361059

- Difficulty date: August 17, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 42,603 hours, 37,773 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT TRACK GOUGED AT TOP STOP BLOCK.    (FILED CLOSED)    REMOVED AND REPLACED CARGO DOOR AFT TRACK IN REF TO SRM 51-42-06 AND 51-42-22. COMPLIED WITH TASK CARD 51-900-1003-SKY, COMPLETED M-337.
